MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE; LOW PROFILE GASTROSTOMY FEEDING TUBE

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE; LOW PROFILE GASTROSTOMY FEEDING TUBE
Model Number M1-5-1208-I
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
Per the original medwatch report #: (b)(4).It was reported that "upon checking placement of gastrostomy feeding tube, milk leakage was found on patient's clothing & blanket.Balloon was checked and found to be ruptured.".
 
Additional Manufacturer Narrative
This report is a response to mdr report # (b)(4) which was received by amt from the fda on 10/24/2023.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt reached out to the reporter to gather additional information regarding the complaint and to confirm that the device is not available for return.Since the device was not available for return, a visual and functional evaluation could not be performed, and device failure could not be confirmed.Based on the provided information, the reported complaint is not believed to have been caused by a manufacturing defect.A complaint has been logged in our system to track this record in complaint #: (b)(4) and will be used for trend analysis.

Brand Name
MINI ONE
Common Device Name
LOW PROFILE GASTROSTOMY FEEDING TUBE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
joshua meinke
8006 katherine boulevard
brecksville, OH 44141
4407174000
MDR Report Key18194758
Report Number1526012-2023-00014
Device Sequence Number15044260
Product Code KNT
UDI-Device Identifier00842071113810
UDI-Public00842071113810
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161413
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/01/2025
Device Model NumberM1-5-1208-I
Device Catalogue NumberM1-5-1208-I
Device Lot Number221103-112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Initial Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age5 MO
Patient SexMale
Patient Weight5 KG
Patient EthnicityHispanic